International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 108 | Views: 162

Research Paper | Mathematics | Iraq | Volume 3 Issue 12, December 2014

A New Model of Genetic Algorithm Using a Bipartite Graph and the Action of Largest Subgroup of Dihedral Group Dn on Invariance Markov Basis, n is a Multiple of 6

Husein Hadi Abbass [3] | Hussein Salman Mohammed Hussein [2]

Abstract: In this paper, we introduce a new model of genetic algorithm that permutes the pieces of nucleotides in aligned DNA sequences using a bipartite graph and the action of largest subgroup H of dihedral Group D_n, n is multiple of 6 on (n^2-3n) /33n/3 - contingency tables with fixed two dimensional marginals and their Markov basis n such that B is H-invariant,. Where n is the Markov basis found by H. H. Abbass and H. S. Mohammed Hussein in [7].

Keywords: Computational algebraic statistics, sufficient statistics, bipartite graph, dihedral group, Markov basis

Edition: Volume 3 Issue 12, December 2014,

Pages: 542 - 554

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait